cough-cold-icon
Tuberculosis Epididymitis
I am 67 kg and I am on akt4 kit from 1 month daily  but I read the guidelines it said that mine ethambutol and isoniazid are less. According to my weight Ethambutol is 400 mg less and isoniazid is 300 mg less in AKT4 KIT than my recommended dosage, will this effect my treatment? Extrapulmonary tuberculosis in epididymitis.
1445 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Akt 4 is ideal for body weight around 50 kg .only.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +113
Consult with a doctor
Online now
Yes it may effect your treatment if you are not taking adequate dose as per your weight. There is no need to purchase AKT 4 tablets as government gives tubercular treatment for free. Do not worry about the quality of the drugs from the government as they are prepared by good international standards. All the four medicines are combined in a single tablet and the number of tablets you take depends on your weight. Consult an RNTCP center close to you. They will give you appropriate dose as per your body weight for free until you finish your treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need the details like whether you're taking daily or alternative days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult a pulmonologist for the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Side effect of isoniazid
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.